# SDR USAAD00130

- Difficulty date: August 13, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overserviced
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PHL-IND - FLT 445 - DURING FLIGHT, THE RIGHT AIR CONDITIONING SUPPLY TEMP HIGH LIGHT ILLUMINATED MOMENTARILY.  THERE WAS A BRIEF ODOR OF OIL AND THE RIGHT LAVATORY SMOKE DETECTOR SOUND BRIEFLY.  MAINTENANCE FOUND THE RIGHT AIR CONDITIONING AIR CYCLE MACHINE OVER SERVICED.  THE OIL LEVEL WAS ADJUSTED AND THE LEFT AND RIGHT WATER SEPARATOR BAGS WERE CHANGED.  (M)
